Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A summation formula and some properties of Eulerian functions

Author: R. C. Grimson
Journal: Proc. Amer. Math. Soc. 53 (1975), 290-292
MSC: Primary 33A70; Secondary 10A20
MathSciNet review: 0397054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A product formula for Eulerian functions and a general summation method are given.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Graham, Problem E2507, Amer. Math. Monthly 81 (1974), 1111.
  • [2] R. C. Grimson, Some partition generating functions, Proc. Fourth Southeastern Conf. on Combinatorics, Graph Theory, and Computing, 1973, pp. 299-308. MR 0349404 (50:1898)
  • [3] J. Riordan, An introduction to combinatorial analysis, Wiley Publ. in Math. Statist., Wiley, New York; Chapman & Hall, London, 1958. MR 20 #3077. MR 0096594 (20:3077)
  • [4] D. P. Roselle, Generalized Eulerian functions and a problem in partitions, Duke Math J. 33 (1966), 293-304. MR 32 #7532. MR 0190118 (32:7532)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A70, 10A20

Retrieve articles in all journals with MSC: 33A70, 10A20

Additional Information

Keywords: Eulerian function, Eulerian numbers, $ q$-summation formula
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society